Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

On the analytic functions of order $ n$ (application to the plane elasticity)


Author: Saffet Süray
Journal: Quart. Appl. Math. 15 (1957), 283-290
MSC: Primary 30.0X
DOI: https://doi.org/10.1090/qam/89253
MathSciNet review: 89253
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Almansi, Sull' integrazione dell' equazione differenziale $ {\Delta ^{2m}} = 0$, Annali di matematica, serie III, II, 1-59 (1899).
  • [2] P. Burgatti, Sulle funzioni analitiche d'ordine n, Boll, della Unione Mat. Italiana 1, 8-12 (1922).
  • [3] R. Legendre, Fonctions harmoniques doublement complexes (Publications scientifiques et techniques).
  • [4] Levi-Civita, Sopra una transformazione in se stessa della equazione $ {\Delta _2}{\Delta _2} = 0$, Atti de Reale Instituto Veneto, IX, 1399-1410 (1897-1898).
  • [5] Lord Kelvin, J. de Math. pure et appl., 12, 256 (1847).
  • [6] P. F. Nemenyi, Z. angew. Math. u. Mech. 13 (1933).
  • [7] P. F. Neményi and A. W. Sáenz, On the geometry of two-dimensional elastic stress fields, J. Rational Mech. Anal. 1 (1952), 73–86. MR 0046242
  • [8] M. Nicolesco, Les fonctions polyharmoniques, Actualités scientifiques et industrielles, 331 (1936).
  • [9] W. Prager, Streamlines and lines of principal stress, Rev. Math. Union Interbalkan. 3 (1941), 63–65. MR 0004586
  • [10] S. Süray, Sur des familles de courbes attachées aux corps élastiques ou plastiques plans, Communications Fac. Sci. Univ. Ankara 1 (1948), 33–40. MR 0033735
  • [11] U. Wegner, Ingenieurarchiv 5, 449 (1934).

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/qam/89253
Article copyright: © Copyright 1957 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website